Some theorems on mappings of geometric structures
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1981), pp. 29-35
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1981_6_a4,
author = {P. Ya. Grushko},
title = {Some theorems on mappings of geometric structures},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {29--35},
year = {1981},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1981_6_a4/}
}
P. Ya. Grushko. Some theorems on mappings of geometric structures. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1981), pp. 29-35. http://geodesic.mathdoc.fr/item/IVM_1981_6_a4/